# SDR ZZDA2011593

- Difficulty date: July 14, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY EMERGENCY LIGHTS INOP.  REMOVED AND REPLACED POWER SUPPLY AND EMERGENCY BATTERY AT (223GC) AFT DROP CEILING IN REF TC AMM 33-51-03, OPS CHECK GOOD AT THIS TIME.
